# SDR REXA2017090401013

- Difficulty date: September 4, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 25,970 hours, 23,555 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 3 Cd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  THE OXYGEN MASKS OVER SEATS 3 C/D DROPPED.  STOWED THE OXYGEN MASKS IAW AMM 35-21-11.
